# SDR IPXA2017012913384

- Difficulty date: January 11, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74451
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  UPPER SKIN HAS CORROSION ABOVE STRINGERS 2, 3, & 4 AT RBL 105.  REPAIRED CORRODED THE SKIN IAW EA 011-5730-01-A6595 REV. I/R AND EO MD11-5730-63085-A.
